# SDR UIEA2025073101074

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND ON LT NOSE WHEEL WELL SIDE PANEL BEAM,   BS 260-280 WL 180.  BEAM REPLACED IAW SRM 51-10-02 & NEW BEAM HOLE'S TRANSFERRED IAW SRM 51-40-05 & NEW BEAM INSTALLED IAW SRM 51-40-02.  NO FURTHER DEFECTS NOTED.
